# SDR SIMA2012038008

- Difficulty date: February 5, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 17,459 hours, 14,843 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Part number: 23073072
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION NOTED FRESH OIL ON NR 1 ENGINE TURBINE BLADES AFTER CREW REPORTED SMOKE COMING FROM NR 1 ENGINE EXHAUST AFTER SHUTDOWN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH NR 1 ENGINE RUN TEST IAW ROLLS-ROYCE AMM 72-00-00.  THE OPERATIONAL CHECK WAS GOOD.  REMOVED AND REPLACED THE NR 1 ENGINE SHAFT PLUG IAW RR MM 72-59-15 UP TO AND INCLUDING SUBTASK 72-59-15-410-001.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  PART NUMBERS: GASKET, METAL  MS9373-013; GASKET, METAL MS9376-065; PACKING AS3209-122; PLUG SHAFT 23073072.
